In
this work, we deal with an ill-posed boundary value problem for
multidimensional second-order evolution equations with variable coefficients.
By using the given data, we reduce the problem to a functional equation and we
obtain a new representation for the solution by means of the Hurwitz formula.
[1]. Anikonov, Yu. E., Neshchadim, M. V. Representations for the Solutions and Coefficients of Second-Order Differential Equations, Journal of Applied and Industrial Mathematics, 7 (1):15-21, 2013.
[2]. Markushevich, A. I. Introduction to the classical theory of Abelian functions, Translations of Mathematical Monographs, 96, American Mathematical Society, Providence, R. I., 1992.
İkinci Mertebeden Evrim Denklemleri için Kötü Konulmuş Bir Sınır Değer Probleminin Çözümü Üzerine
Bu çalışmada, çok boyutlu değişken katsayılı
ikinci mertebeden evrim denklemleri için bir kötü konulmuş sınır değer problemi
ele alınmıştır. Veriler kullanılarak problem bir fonksiyonel denkleme
indirgenmiş ve Hurwitz formülü yardımıyla bir çözüm elde edilmiştir.
[1]. Anikonov, Yu. E., Neshchadim, M. V. Representations for the Solutions and Coefficients of Second-Order Differential Equations, Journal of Applied and Industrial Mathematics, 7 (1):15-21, 2013.
[2]. Markushevich, A. I. Introduction to the classical theory of Abelian functions, Translations of Mathematical Monographs, 96, American Mathematical Society, Providence, R. I., 1992.
Gölgeleyen, İ., & Yıldız, M. (2019). On the Solution of An Ill-Posed Boundary Value Problem for Second-Order Evolution Equations. Cumhuriyet Science Journal, 40(1), 173-178. https://doi.org/10.17776/csj.476495